Alert archive / Alabama / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 20, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Feb 6, 2008, 5:30 AM CST for 7 counties in Alabama. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 6, 2008, 5:30 AM CST (11:30 UTC)
- Expired
- Feb 6, 2008, 6:30 AM CST
- In force
- 60 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Baldwin County, AL, Clarke County, AL, Conecuh County, AL, Escambia County, AL, Mobile County, AL, Monroe County, AL, Washington County, AL
The radar
The Mobile radar (KMOB), 85 km from the middle of the area, began a volume at 11:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 6, 1:23 AM CST | Tornado Watch | SPC | 6 hr |
| Feb 6, 5:04 AM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Eglin AFB/Valpar, FL (KVPS), launched 00:00Z, 11.5 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 179 J/kg
- Mixed-layer CIN
- -156 J/kg
- Mixed-layer LCL
- 764 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 208 m²/s²
- 0-3 km storm-relative helicity
- 209 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMOB 061132
SVRMOB
ALC003-025-035-053-097-099-129-061230-
/O.NEW.KMOB.SV.W.0020.080206T1130Z-080206T1230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
530 AM CST WED FEB 6 2008
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CONECUH COUNTY IN SOUTH CENTRAL ALABAMA...
WESTERN ESCAMBIA COUNTY IN SOUTH CENTRAL ALABAMA...
SOUTHWESTERN MONROE COUNTY IN SOUTH CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF MONROEVILLE...
NORTHERN BALDWIN COUNTY IN SOUTHWEST ALABAMA...
THIS INCLUDES THE CITY OF BAY MINETTE...
SOUTHEASTERN CLARKE COUNTY IN SOUTHWEST ALABAMA...
NORTHERN MOBILE COUNTY IN SOUTHWEST ALABAMA...
SOUTHEASTERN WASHINGTON COUNTY IN SOUTHWEST ALABAMA...
* UNTIL 630 AM CST
* AT 527 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM MANILLA TO BLACKSHER TO
CALVERT TO GEORGETOWN......AND WAS MOVING NORTHEAST AT 60 MPH.
* SEVERE THUNDERSTORM LINE WILL MOVE TO NEAR...
SATSUMA...TURNERVILLE...MT PLEASANT AND MOUNT VERNON BY 535 AM
CST...
FINCHBURG...I65 AND US 43...HURRICANE AND SALCO BY 540 AM CST...
WHITEHOUSE FORKS AND STAPLETON BY 545 AM CST...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM CST WEDNESDAY MORNING
FOR SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 1000 AM CST WEDNESDAY MORNING FOR
SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.
LAT...LON 3166 8726 3147 8719 3137 8720 3127 8725
3099 8752 3099 8759 3086 8762 3080 8756
3073 8755 3075 8840 3119 8825 3167 8783
TIME...MOT...LOC 1130Z 242DEG 55KT 3154 8771 3145 8765
3127 8777 3118 8790 3109 8805 3091 8821
$$2 follow-up statements
000
WWUS54 KMOB 061156
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
554 AM CST WED FEB 6 2008
ALC003-025-035-053-097-099-129-061230-
/O.CON.KMOB.SV.W.0020.000000T0000Z-080206T1230Z/
ESCAMBIA AL-WASHINGTON AL-CONECUH AL-MONROE AL-CLARKE AL-BALDWIN AL-
MOBILE AL-
554 AM CST WED FEB 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CST
FOR NORTHERN MOBILE...NORTHERN BALDWIN...SOUTHEASTERN CLARKE...
SOUTHWESTERN MONROE...SOUTHWESTERN CONECUH...SOUTHEASTERN WASHINGTON
AND WESTERN ESCAMBIA COUNTIES...
AT 550 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM FINCHBURG TO CLAIBORNE TO
HOMEWOOD TO LITTLE RIVER TO TENSAW TO BUCKS...AND WAS MOVING
NORTHEAST AT 60 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MEXIA...RABUN...PHILLIPSVILLE...I65 AND CR 47...DYAS...BLACKSHER...
WEST MONROEVILLE...PERDIDO...NOKOMIS...LOTTIE...PETERMAN...CARNEY...
REDTOWN...I65 AND CR 1...FREEMANVILLE...BOONEVILLE...MINEOLA...
POARCH...MCCULLOUGH...JEDDO...I65 AND AL 21...HOLMAN PRISON...
HUXFORD...URIAH...FRISCO CITY...VOCATION...GOODWAY...MEGARGEL...
BARNETT CROSSROADS...RANGE...EXCEL...REPTON AND DREWRY
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM CST WEDNESDAY MORNING
FOR SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 1000 AM CST WEDNESDAY MORNING FOR
SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.
LAT...LON 3147 8719 3137 8720 3127 8725 3099 8752
3099 8759 3086 8762 3080 8756 3073 8755
3075 8840 3121 8821 3121 8800 3138 8779
3166 8761 3166 8726
TIME...MOT...LOC 1154Z 235DEG 119KT 3172 8740 3163 8734
3145 8746 3136 8759 3127 8774 3109 8790
$$000
WWUS54 KMOB 061219
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
618 AM CST WED FEB 6 2008
ALC025-129-061228-
/O.CAN.KMOB.SV.W.0020.000000T0000Z-080206T1230Z/
WASHINGTON AL-CLARKE AL-
618 AM CST WED FEB 6 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLARKE AND
SOUTHEASTERN WASHINGTON COUNTIES IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM CST WEDNESDAY MORNING
FOR SOUTHEAST MISSISSIPPI. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 1000 AM CST WEDNESDAY MORNING FOR SOUTHWESTERN ALABAMA AND
NORTHWEST FLORIDA.
LAT...LON 3147 8719 3137 8720 3127 8725 3101 8750
3099 8759 3089 8762 3073 8755 3079 8824
3111 8799 3124 8776 3148 8754 3165 8750
3166 8726
TIME...MOT...LOC 1218Z 249DEG 79KT 3161 8716 3138 8722
3118 8748 3093 8788 3079 8798
$$
ALC003-035-053-097-099-061230-
/O.CON.KMOB.SV.W.0020.000000T0000Z-080206T1230Z/
ESCAMBIA AL-CONECUH AL-MONROE AL-BALDWIN AL-MOBILE AL-
618 AM CST WED FEB 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CST
FOR NORTHEASTERN MOBILE...NORTHERN BALDWIN...SOUTHWESTERN MONROE...
SOUTHWESTERN CONECUH AND WESTERN ESCAMBIA COUNTIES...
AT 614 AM CST...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
MONROEVILLE TO 13 MILES SOUTH OF MONROEVILLE TO 22 MILES NORTHEAST
OF BAY MINETTE TO DOWNTOWN MOBILE...MOVING EAST AT 55 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
RABUN...I65 AND AL 59...HURRICANE...CARPENTER...I65 AND AL 287...
CROSSROADS...POARCH...WHITEHOUSE FORKS...HOLMAN PRISON...
DOUGLASVILLE...CARNEY...I65 AND CR 47...I65 AND CR 1...BARNETT
CROSSROADS...I65 AND AL 21...DYAS...PERDIDO...FREEMANVILLE...
PHILLIPSVILLE...NOKOMIS AND ATMORE
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM CST WEDNESDAY MORNING
FOR SOUTHEAST MISSISSIPPI. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 1000 AM CST WEDNESDAY MORNING FOR SOUTHWESTERN ALABAMA AND
NORTHWEST FLORIDA.
LAT...LON 3147 8719 3137 8720 3127 8725 3101 8750
3099 8759 3089 8762 3073 8755 3079 8824
3111 8799 3124 8776 3148 8754 3165 8750
3166 8726
TIME...MOT...LOC 1218Z 249DEG 79KT 3161 8716 3138 8722
3118 8748 3093 8788 3079 8798
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 6, 5:15 AM CST, 15 minutes earlier.
Area forecast discussion, Feb 6, 5:15 AM CST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
515 AM CST WED FEB 6 2008
.UPDATE...PACKAGE UPDATED TO REFLECT NEW TOR WATCH...NUMBER 47...IN
EFFECT UNTIL 10 AM FOR ALL AL/FL ZONES. TOR WATCH 44 STILL IN EFFECT
UNTIL 7 AM FOR MISS ZONES.
16
&&
.SHORT TERM TODAY AND TONIGHT...FIRST PERIOD OF FORECAST WILL
DEAL WITH FRONT CROSSING THE ARA TODAY AND ITS ATTENDANT WEATHER.
GUIDANCE IS IN GENERAL AGREEMENT WITH THE SURFACE FRONT OVER THE
EASTERN QUARTER OF THE FA BY NOONTIME...AND EAST OF THE FA ENTIRELY
BY 3 PM. HAVE LEFT IN SEVERE WORDING FOR THIS MORNING...ESPECIALLY
WITH A TOR BOX IN EFFECT FOR THE FIRST HOUR. HAVE WENT WITH A
NAM/GFS/MOS BLEND FOR THE TEMP/TD CURVE...WITH THE MET HIGHS TODAY
LOOKING BETTER AND THE GFS/MAV CURVE FOR THE TEMP CURVE. HAVE USED
THE GFS PHYSICAL FOR DEWPOINTS...WITH SOME FUDGING WITH THE TIMING
AS FEEL THAT HAS THE BEST HANDLE ON THE FRONTAL GRADIENT. /16
.LONG TERM THURSDAY THROUGH TUESDAY...FRONT OUT OF THE WAY WITH
WEAK HIGH PRESSURE SLIDING EASTWARD OVER THE AREA THURSDAY. THE HIGH
BRINGS DAYTIME TEMPERATURES BACK DOWN TO NEAR CLIMATOLOGICAL
NORMALS. A COUPLE OF RIPPLES IN THE WESTERLY FLOW ALOFT LOOK TO PASS
ACROSS THE AREA FOR THE BEGINNING PERIODS OF THE MEDIUM RANGE. THE
ONE PASSING EASTWARD ACROSS THE SOUTHERN STATES LATE FRIDAY AND
SATURDAY MORNING...COULD TAP INTO SLIGHTLY BETTER MOISTURE WITH AN
INCREASE IN CLOUDS AND MAYBE A SMALL CHANCE OF A SHOWER THEN. LATE IN
THE WEEKEND...A LARGE RIDGE OF CANADIAN HIGH PRESSURE SINKS SOUTHWARD
THROUGH THE NATIONS MID SECTION AND SLIDES EASTWARD AND WEAKENS
DURING THE DAY MONDAY. THIS IS SUPPORTED BY THE GFS/ECMWF AND
CANADIAN SOLUTIONS. GIVEN THE POSITION AND STRENGTH OF THE SYNOPTIC
SCALE RIDGE AND COLD ADVECTION PROCESSES...HAVE DECIDED TO TRIM A
COUPLE DEGREES ON AVERAGE OFF THE EXTENDED RANGE MOS OUTPUT...GOING
COOLER FOR SUNDAYS LOWS/HIGHS AND MONDAY MORNING LOWS. WITH THE AXIS
OF THE STRONG HIGH TO OUR NORTH AND NORTHWEST SUNDAY...A BREEZY DAY
IS EXPECTED.
HIGH PRESSURE TO THE EAST ON TUESDAY BRINGS A MODERATION IN
TEMPERATURES. /10
&&
.MARINE...WINDS AHEAD OF AND WITH A FRONTAL PASSAGE TODAY WILL BE
NEAR ADVISORY LEVELS...AND WITH FREQUENT GUSTS ABOVE...AM GOING TO
CONTINUE WITH THE CURRENT ADVISORY THROUGH TODAY. WINDS WILL SETTLE
TONIGHT AS UPPER DYNAMICS CONTINUE NORTHEAST AND THE PUSH OF THE
AIRMASS LESSENS. SURFACE HIGH PRESSURE OVER THE SOUTHERN PLAINS WILL
MEANDER EASTWARD TO OVER THE SC/GA/FL ATLANTIC SEABOARD BY THE END
OF THE DAY FRIDAY. A WEAK FRONT WILL SLIDE OVER THE AREA LATE FRIDAY
NIGHT INTO SATURDAY MORNING...BUT AM EXPECTING LITTLE MORE THAN A
WIND SHIFT IN THE LIGHT WINDS WITH THE FRONT...THOUGH GUIDANCE IS
HINTING AT GOOD DOWN GLIDE WINDS OVERNIGHT SATURDAY NIGHT. /16
&&
.FIRE WEATHER...LINE OF THUNDERSTORMS MOVING EASTWARD OVER THE AREA
THIS MORNING BRINGS ERRATIC WIND DIRECTIONS AND BRIEF STRONG WIND
GUSTS. DRIER DAY ON THURSDAY WITH LOWEST HUMIDITIES AROUND 35 PERCENT
FOR A FEW HOURS. PREFER TO REFRAIN FROM MENTIONING A WATCH FOR
THURSDAY ON THIS PACKAGE AS GRIDDED FORECASTS SHOW WE ARE BORDERLINE
ON LOWEST RH DURATION => 3 TO 4 HRS. WILL LET NEXT SHIFT ASSESS
FURTHER. /10
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 68 37 62 37 / 80 00 00 00
PENSACOLA 71 41 58 41 / 80 00 00 00
DESTIN 70 45 60 41 / 80 10 00 00
EVERGREEN 69 37 61 34 / 80 00 00 00
WAYNESBORO 70 34 61 34 / 60 00 00 00
CAMDEN 68 37 59 33 / 80 00 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 PM WEDNESDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL
FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM.
&&Hazardous weather outlook, Feb 6, 4:30 AM CST, 1 hour before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 430 AM CST WED FEB 6 2008 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-071200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 430 AM CST WED FEB 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY THROUGH TONIGHT. A STRONG FRONT WILL CROSS THE AREA THROUGH THIS MORNING...BRINGING A SLIGHT CHANCE OF SEVERE WEATHER TO THE AREA...MAINLY THIS MORNING. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY THREATS WITH ANY THUNDERSTORMS THAT BECOMES SEVERE TODAY....THOUGH ISOLATED TORNADOES CAN NOT BE RULED OUT OVER NORTHWESTERN PARTS OF THE AREA. THE FRONT WILL MOVE EAST OF THE INTERSTATE 65 CORRIDOR BY NOONTIME...WITH THE RISK FOR SEVERE DECREASING. STRONG WINDS AHEAD OF AND BEHIND THE FRONT WILL CAUSE PROBLEMS FOR SMALL CRAFT ON ALABAMA AND WESTERN FLORIDA PANHANDLE COASTAL WATERS TODAY. THIS WINDS WILL SETTLE TONIGHT INTO THURSDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A REINFORCING FRONT WILL CROSS THE AREA EARLY SATURDAY WITH A STRONG HIGH BUILDING SOUTHWARD OVER THE WEEKEND. BUILDING SEAS DUE TO MODERATE TO STRONG NORTH WINDS CAN BE EXPECTED. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD MONITOR CONDITIONS INTO THE AFTERNOON HOURS FOR POSSIBLE SEVERE THUNDERSTORMS.
In the hours before
Special weather statement, Feb 6, 3:01 AM CST, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 301 AM CST WED FEB 6 2008 MSZ067-075-076-078-079-061000- GEORGE-STONE-PERRY-GREENE-WAYNE- INCLUDING THE CITIES OF...LEAKESVILLE...NEW AUGUSTA...WAYNESBORO AND WIGGINS... 301 AM CST WED FEB 6 2008 ...STRONG THUNDERSTORMS WILL MOVE ACROSS GEORGE...STONE...PERRY... GREENE AND WAYNE COUNTIES... AT 300 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM 7 MILES WEST OF EUCUTTA TO 4 MILES WEST OF ROGERS LAKE...AND MOVING EAST AT 30 MPH. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... MAHNED...EUCUTTA...RHODES...EUCUTTA...WIGGINS...NEW AUGUSTA...WINGATE AND WHISTLER THROUGH 400 AM CST. THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING...AND WIND GUSTS OF 40 TO 50 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM CST WEDNESDAY MORNING FOR SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI. PURDY
Special weather statement, Feb 6, 4:03 AM CST, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 403 AM CST WED FEB 6 2008 ALZ052-MSZ067-076-061045- WASHINGTON-GREENE-WAYNE- INCLUDING THE CITIES OF...CHATOM... 403 AM CST WED FEB 6 2008 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER WASHINGTON...GREENE AND WAYNE COUNTIES... AT 400 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 5 MILES SOUTH OF PIAVE...AND MOVING NORTHEAST AT 45 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... STATE LINE...BATTLES...LOPER...YARBO...KOENTON...MILLRY...FRANKVILLE AND BIGBEE THROUGH 445 AM CST. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 40 TO 50 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM CST WEDNESDAY MORNING FOR SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI. PURDY
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 3:34 AM CST | Severe Thunderstorm Warning | MOB | Choctaw | 41 min |
| Feb 6, 5:46 AM CST | Special Marine Warning | MOB | 44 min | |
| Feb 6, 6:05 AM CST | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 55 min |
| Feb 6, 6:13 AM CST | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Crenshaw, Monroe, Wilcox | 62 min |
| Feb 6, 6:25 AM CST | Special Marine Warning | MOB | 50 min | |
| Feb 6, 6:30 AM CST | Severe Thunderstorm Warning | MOB | Baldwin, Butler, Conecuh, Covington, Crenshaw, Escambia and 2 more | 60 min |
| Feb 6, 7:00 AM CST | Severe Thunderstorm Warning | MOB | Baldwin | 60 min |
| Feb 6, 7:11 AM CST | Special Marine Warning | MOB | 49 min | |
| Feb 6, 7:14 AM CST | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw | 61 min |
| Feb 6, 7:29 AM CST | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw, Escambia, Monroe | 61 min |
| Feb 6, 7:55 AM CST | Special Marine Warning | MOB | 50 min | |
| Feb 6, 8:16 AM CST | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw | 59 min |
| Feb 6, 8:48 AM CST | Special Marine Warning | MOB | 87 min | |
| Feb 6, 10:14 AM CST | Special Marine Warning | MOB | 46 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.